Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jun 16, 2007, 2:07 PM PDT. It took effect at Jun 17, 2007, 2:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2007, 2:07 PM PDT (21:07 UTC)
- In effect from
- Jun 17, 2007, 2:00 AM PDT
- Expired
- Jun 17, 2007, 1:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 162107 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 207 PM PDT SAT JUN 16 2007 ...RED FLAG WARNING FROM LATE TONIGHT THROUGH MID-DAY SUNDAY FOR NORTHERN SACRAMENTO VALLEY AND SURROUNDING HIGH TERRAIN... .SURFACE HIGH PRESSURE BUILDING INTO OREGON WILL BRING GUSTY NORTHERLY WINDS TO NORTHERN SACRAMENTO VALLEY TONIGHT INTO MID-DAY SUNDAY. THIS WILL CAUSE RELATIVE HUMIDITY LEVELS TO BE VERY LOW WITH POOR OVERNIGHT RECOVERIES. THERE WILL ALSO BE ISOLATED POCKETS OF HIGH WINDS AND LOW HUMIDITY IN THE SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS. CAZ216-162215- /O.CAN.KSTO.FW.A.0002.070617T1200Z-070618T0200Z/ 207 PM PDT SAT JUN 16 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR CENTRAL SACRAMENTO VALLEY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE FIRE WEATHER WATCH FOR THE CENTRAL SACRAMENTO VALLEY. ON-SHORE BREEZES TONIGHT WILL ALLOW OVERNIGHT RELATIVE HUMIDITY RECOVERIES TO BE SUFFICIENT ENOUGH THAT WHEN THE NORTHERLY WINDS MANEFEST IN THE CENTRAL SACRAMENTO VALLEY CONDITIONS ARE EXPECTED TO REMAIN OUT OF RED FLAG CRITERIA. $$ CAZ213-215-170515- /O.UPG.KSTO.FW.A.0002.070617T1200Z-070618T0200Z/ /O.NEW.KSTO.FW.W.0002.070617T0900Z-070617T2000Z/ 207 PM PDT SAT JUN 16 2007 ...RED FLAG WARNING IN EFFECT FROM 2 AM TO 1 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 AM TO 1 PM PDT SUNDAY. THE FIRE WEATHER WATCH HAS BEEN REPLACED BY THIS RED FLAG WARNING. GUSTY NORTHERLY WINDS WILL CREATE POOR OVERNIGHT HUMIDITY RECOVERIES FOR PORTIONS OF THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS TONIGHT. THE GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH MID-DAY SUNDAY AS THE MINIMUM HUMDITIES DROP QUITE LOW. BY THE AFTERNOON THE WINDS WILL SUBSIDE SUFFICIENTLY ENOUGH TO BRING THE AREA OUT OF RED FLAG CRITERIA. THE WARNING IS FOR THE NORTHERN SACRAMENTO VALLEY INCLUDING PORTIONS OF THE SHASTA TRINITY NATIONAL FOREST...AND AREAS COVERED BY CALFIRE SHASTA TRINITY AND TEHAMA GLENN UNITS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ RCH
4 follow-up statements
000 WWUS86 KSTO 162113 RFWSTO RED FLAG WARNING...RESENT NATIONAL WEATHER SERVICE SACRAMENTO CA 212 PM PDT SAT JUN 16 2007 ...RED FLAG WARNING FROM LATE TONIGHT THROUGH MID-DAY SUNDAY FOR NORTHERN SACRAMENTO VALLEY AND SURROUNDING HIGH TERRAIN... .SURFACE HIGH PRESSURE BUILDING INTO OREGON WILL BRING GUSTY NORTHERLY WINDS TO NORTHERN SACRAMENTO VALLEY TONIGHT INTO MID-DAY SUNDAY. THIS WILL CAUSE RELATIVE HUMIDITY LEVELS TO BE VERY LOW WITH POOR OVERNIGHT RECOVERIES. THERE WILL ALSO BE ISOLATED POCKETS OF HIGH WINDS AND LOW HUMIDITY IN THE SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS. CAZ216-162215- /O.CAN.KSTO.FW.A.0002.070617T1200Z-070618T0200Z/ 212 PM PDT SAT JUN 16 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR CENTRAL SACRAMENTO VALLEY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE FIRE WEATHER WATCH FOR THE CENTRAL SACRAMENTO VALLEY. ON-SHORE BREEZES TONIGHT WILL ALLOW OVERNIGHT RELATIVE HUMIDITY RECOVERIES TO BE SUFFICIENT ENOUGH THAT WHEN THE NORTHERLY WINDS MANEFEST IN THE CENTRAL SACRAMENTO VALLEY CONDITIONS ARE EXPECTED TO REMAIN OUT OF RED FLAG CRITERIA. $$ CAZ213-215-170530- /O.UPG.KSTO.FW.A.0002.070617T1200Z-070618T0200Z/ /O.NEW.KSTO.FW.W.0002.070617T0900Z-070617T2000Z/ 212 PM PDT SAT JUN 16 2007 ...RED FLAG WARNING IN EFFECT FROM 2 AM TO 1 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 AM TO 1 PM PDT SUNDAY. THE FIRE WEATHER WATCH HAS BEEN REPLACED BY THIS RED FLAG WARNING. GUSTY NORTHERLY WINDS WILL CREATE POOR OVERNIGHT HUMIDITY RECOVERIES FOR PORTIONS OF THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS TONIGHT. THE GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH MID-DAY SUNDAY AS THE MINIMUM HUMDITIES DROP QUITE LOW. BY THE AFTERNOON THE WINDS WILL SUBSIDE SUFFICIENTLY ENOUGH TO BRING THE AREA OUT OF RED FLAG CRITERIA. THE WARNING IS FOR THE NORTHERN SACRAMENTO VALLEY INCLUDING PORTIONS OF THE SHASTA TRINITY NATIONAL FOREST...AND AREAS COVERED BY CALFIRE SHASTA TRINITY AND TEHAMA GLENN UNITS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ RCH
000 WWUS86 KSTO 170443 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 943 PM PDT SAT JUN 16 2007 ...RED FLAG WARNING FROM LATE TONIGHT THROUGH MID-DAY SUNDAY FOR NORTHERN SACRAMENTO VALLEY AND SURROUNDING HIGH TERRAIN... .SURFACE HIGH PRESSURE BUILDING INTO OREGON WILL BRING GUSTY NORTHERLY WINDS TO NORTHERN SACRAMENTO VALLEY TONIGHT INTO MID- DAY SUNDAY. THIS WILL CAUSE RELATIVE HUMIDITY LEVELS TO BE VERY LOW WITH POOR OVERNIGHT RECOVERIES. THERE WILL ALSO BE ISOLATED POCKETS OF HIGH WINDS AND LOW HUMIDITY IN THE SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS. CAZ213-215-171400- /O.CON.KSTO.FW.W.0002.070617T0900Z-070617T2000Z/ 943 PM PDT SAT JUN 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM PDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM PDT SUNDAY. GUSTY NORTHERLY WINDS WILL CREATE POOR OVERNIGHT HUMIDITY RECOVERIES FOR PORTIONS OF THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS TONIGHT. THE GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH MID-DAY SUNDAY AS THE MINIMUM HUMIDITIES DROP QUITE LOW. BY THE AFTERNOON THE WINDS WILL SUBSIDE SUFFICIENTLY ENOUGH TO BRING THE AREA OUT OF RED FLAG CRITERIA. THE WARNING IS FOR THE NORTHERN SACRAMENTO VALLEY INCLUDING PORTIONS OF THE SHASTA TRINITY NATIONAL FOREST...AND AREAS COVERED BY CALFIRE SHASTA TRINITY AND TEHAMA GLENN UNITS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 171351 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 651 AM PDT SUN JUN 17 2007 ...RED FLAG WARNING CONTINUES THROUGH 1 PM PDT TODAY FOR THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING HIGHER TERRAIN... .SURFACE HIGH PRESSURE BUILDING INTO OREGON WILL BRING GUSTY NORTHERLY WINDS TO THE NORTHERN SACRAMENTO VALLEY THROUGH MID DAY. THIS WILL CAUSE RELATIVE HUMIDITY LEVELS TO BE VERY LOW. THERE WILL ALSO BE ISOLATED POCKETS OF HIGH WINDS AND LOW HUMIDITY IN THE SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS. CAZ213-215-172000- /O.CON.KSTO.FW.W.0002.000000T0000Z-070617T2000Z/ 651 AM PDT SUN JUN 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON. GUSTY NORTHERLY WINDS WILL BRING LOW HUMIDITY LEVELS FOR PORTIONS OF THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS. THE GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH MID DAY TODAY AS THE MINIMUM HUMIDITIES DROP QUITE LOW. BY EARLY AFTERNOON THE PRESSURE GRADIENT IS EXPECTED TO WEAKEN WITH THE STRONGER WINDS DECREASING. THE WARNING IS FOR THE NORTHERN SACRAMENTO VALLEY INCLUDING PORTIONS OF THE SHASTA TRINITY NATIONAL FOREST...AND AREAS COVERED BY CALFIRE SHASTA TRINITY AND TEHAMA GLENN UNITS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 172019 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 100 PM PDT SUN JUN 17 2007 ...RED FLAG WARNING CONTINUES THROUGH 4 PM PDT TODAY FOR THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING HIGHER TERRAIN... .SURFACE HIGH PRESSURE WHICH HAS BEEN BUILDING INTO OREGON HAS BROUGHT GUSTY NORTHERLY WINDS TO THE NORTHERN SACRAMENTO VALLEY AND WILL CAUSED RELATIVE HUMIDITY LEVELS TO BE VERY LOW. THERE WILL ALSO CONTINUE TO BE ISOLATED POCKETS OF HIGH WINDS AND LOW HUMIDITY IN THE SURROUNDING FOOTHILLS AND HIGHER ELEVATIONS. WINDS ARE EXPECTED TO DECREASE BY LATE THIS AFTERNOON. CAZ213-215-172300- /O.EXP.KSTO.FW.W.0002.000000T0000Z-070617T2000Z/ /O.NEW.KSTO.FW.W.0003.070617T2016Z-070617T2300Z/ 116 PM PDT SUN JUN 17 2007 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CONTINUED THE RED FLAG WARNING THROUGH 4 PM PDT THIS AFTERNOON FOR THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS. GUSTY NORTHERLY WINDS HAVE RESULTED IN LOW HUMIDITY LEVELS FOR PORTIONS OF THE NORTHERN SACRAMENTO VALLEY AND FOR THE SURROUNDING FOOTHILLS. THESE WINDS WILL THROUGH MUCH OF THE AFTERNOON. BY LATE AFTERNOON THE PRESSURE GRADIENT IS EXPECTED TO WEAKEN RESULTING IN DECREASING WINDS. THE WARNING IS FOR THE NORTHERN SACRAMENTO VALLEY INCLUDING PORTIONS OF THE SHASTA TRINITY NATIONAL FOREST...AND AREAS COVERED BY CAL FIRE SHASTA TRINITY AND TEHAMA GLENN UNITS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ RCH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 16, 10:00 AM PDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 16, 10:00 AM PDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1000 AM PDT SAT JUN 16 2007 .DISCUSSION... A STRONG DELTA BREEZE CONTINUES THIS MORNING AND TEMPERATURES AROUND SACRAMENTO ARE RUNNING AROUND 20 DEGREES BELOW YESTERDAYS VALUES AT THIS TIME. HAVE UPDATED THE FORECAST TO COOL TEMPERATURES FOR TODAY AND TO INCREASE WINDS A LITTLE. SFO-SAC GRADIENT RELAXING A LITTLE THIS MORNING BUT STILL AT 3 MB SHOULD INCREASE AGAIN THIS AFTERNOON TO OVER 4 MB. LOW CLOUDS IN THE BAY AREA AND DELTA WILL BE SLOW TO CLEAR TODAY AND MAY NOT FULLY CLEAR FROM THE BAY AREA TODAY. THIS SHOULD HELP TO KEEP A GOOD FLOW THROUGH THE DELTA AGAIN THIS EVENING. THE SFO-SAC GRADIENT WILL GRADUALLY RELAX OVERNIGHT AS HIGHER PRESSURE BUILDS OVER OREGON. NORTHERLY WINDS ON SUNDAY WILL HELP WARM TEMPERATURES UP OVER TODAYS HIGHS...SO EXPECT HIGHS SLIGHTLY WARMER THAN SEASONAL NORMALS ON SUNDAY. && .AVIATION... AN UPPER LEVEL LOW IS MOVING EASTWARD THROUGH THE PACIFIC NORTHWEST CREATING A SOUTHWESTERLY FLOW ACROSS THE REGION. THERE IS A DECENT SURFACE PRESSURE GRADIENT BETWEEN THE BAY AREA AND THE VALLEY, WITH GUSTY ONSHORE WINDS IN THE DELTA. STRATUS CLOUDS BELOW 1000 FEET IN THE BAY AREA AND ADJACENT COASTAL VALLEYS CAUSING AREAS OF MARGINAL VFR TO IFR CONDITIONS WILL IMPROVE TO ALL VFR BY 18Z THEN MOVE BACK ACROSS THE AREAS AFTER 06Z TONIGHT. VFR CONDITIONS ARE EXPECTED TO CONTINUE OVER THE ALL OF THE REST OF THE ROUTES TODAY INTO TONIGHT. && .STO WATCHES/WARNINGS/ADVISORIES... ...FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY AND SURROUNDING HIGH TERRAIN... &&
Hazardous weather outlook, Jun 16, 7:00 AM PDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT SAT JUN 16 2007 CAZ013>019-063-064-066>069-171400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT SAT JUN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY COOLING TREND TODAY AS TROUGH OF LOW PRESSURE MOVES ACROSS THE PACIFIC NORTHWEST AND CONTINUES ONSHORE FLOW. LATER TONIGHT... SURFACE WINDS WILL BECOME NORTHERLY AND OCCASIONALLY GUSTY...AND WILL BEGIN TO LOWER HUMIDITIES. * FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY LOCALLY GUSTY NORTHERLY WINDS WILL LOWER HUMIDITIES AND MAY CAUSE RED FLAG CONDITIONS OVER THE NORTHERN HALF OF THE SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS ON SUNDAY. MODIFYING SOUTHWEST FLOW ALOFT WILL RESULT IN SEASONABLE WEATHER CONDITIONS FOR THE REST OF THE WEEK. * FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.